The Discrete Time Linear-Quadratic-Gaussian Stochastic Control Problem
In: Annals of Economic and Social Measurement, Volume 1, number 4
No abstract is available for this item.
|This chapter was published in: ||This item is provided by National Bureau of Economic Research, Inc in its series NBER Chapters with number
9447.||Handle:|| RePEc:nbr:nberch:9447||Contact details of provider:|| Postal: National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.|
Web page: http://www.nber.org
More information through EDIRC